Alert archive / Virginia / Gale Watches in 2021

Gale Watch 7, NWS Wakefield, VA

August 31, 2021

NWS Wakefield, VA issued this gale watch at Aug 31, 2021, 3:37 PM EDT. It took effect at Sep 1, 2021, 1:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Aug 31, 2021, 3:37 PM EDT (19:37 UTC)
In effect from
Sep 1, 2021, 1:00 PM EDT
Expired
Sep 1, 2021, 3:56 AM EDT
In force
Issued by
NWS Wakefield, VA

The text

As transmitted.

278 
WHUS71 KAKQ 311937
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
337 PM EDT Tue Aug 31 2021

ANZ630>632-010345-
/O.NEW.KAKQ.GL.A.0007.210901T1700Z-210902T1700Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
Chesapeake Bay from New Point Comfort to Little Creek VA-
337 PM EDT Tue Aug 31 2021

...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
AFTERNOON...

* WHAT...South winds 20 to 25 kt with gusts up to 35 kt and waves
  2 to 5 ft possible.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA, 
  Chesapeake Bay from Windmill Point to New Point Comfort VA and 
  Chesapeake Bay from New Point Comfort to Little Creek VA.

* WHEN...From Wednesday afternoon through Thursday afternoon.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

ANZ650-652-654-010345-
/O.NEW.KAKQ.GL.A.0007.210901T1700Z-210902T1700Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-
337 PM EDT Tue Aug 31 2021

...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
AFTERNOON...

* WHAT...South winds 20 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 ft possible.

* WHERE...Coastal waters from Fenwick Island DE to Chincoteague 
  VA out 20 nm, Coastal waters from Chincoteague to Parramore 
  Island VA out 20 nm and Coastal waters from Parramore Island 
  to Cape Charles Light VA out 20 nm.

* WHEN...From Wednesday afternoon through Thursday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
2 follow-up statements
551 
WHUS71 KAKQ 010157
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
957 PM EDT Tue Aug 31 2021

ANZ630>632-011000-
/O.CON.KAKQ.GL.A.0007.210901T1700Z-210902T1700Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
Chesapeake Bay from New Point Comfort to Little Creek VA-
957 PM EDT Tue Aug 31 2021

...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY AFTERNOON...

* WHAT...South winds 20 to 25 kt with gusts up to 35 kt and waves
  2 to 5 ft possible.

* WHERE...Chesapeake Bay from New Point Comfort to Little Creek 
  VA, Chesapeake Bay from Smith Point to Windmill Point VA and 
  Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...From Wednesday afternoon through Thursday afternoon.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

ANZ650-652-654-011000-
/O.CON.KAKQ.GL.A.0007.210901T1700Z-210902T1700Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-
957 PM EDT Tue Aug 31 2021

...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY AFTERNOON...

* WHAT...South winds 20 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 ft possible.

* WHERE...Coastal waters from Parramore Island to Cape Charles 
  Light VA out 20 nm, Coastal waters from Fenwick Island DE to 
  Chincoteague VA out 20 nm and Coastal waters from Chincoteague 
  to Parramore Island VA out 20 nm.

* WHEN...From Wednesday afternoon through Thursday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
574 
WHUS71 KAKQ 010756
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
356 AM EDT Wed Sep 1 2021

ANZ650-652-654-011600-
/O.UPG.KAKQ.GL.A.0007.210901T1700Z-210902T1700Z/
/O.NEW.KAKQ.GL.W.0011.210901T1700Z-210902T0500Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-
356 AM EDT Wed Sep 1 2021

...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EDT
THURSDAY...

* WHAT...South winds 20 to 25 kt with gusts to 35 kt and seas 5 
  to 8 ft expected.

* WHERE...Coastal waters from Fenwick Island DE to Chincoteague 
  VA out 20 nm, Coastal waters from Chincoteague to Parramore 
  Island VA out 20 nm and Coastal waters from Parramore Island 
  to Cape Charles Light VA out 20 nm.

* WHEN...From 1 PM this afternoon to 1 AM EDT Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ630>632-011600-
/O.UPG.KAKQ.GL.A.0007.210901T1700Z-210902T1700Z/
/O.NEW.KAKQ.SC.Y.0079.210901T1700Z-210903T0500Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
Chesapeake Bay from New Point Comfort to Little Creek VA-
356 AM EDT Wed Sep 1 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
1 AM EDT FRIDAY...

* WHAT...South to southwest winds 20 to 25 kt with gusts to around
  30 kt, becoming northwest by Thursday morning. North winds 15 to
  25 kt Thursday into Thursday night. Waves 3 to 4 ft expected.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA, 
  Chesapeake Bay from Windmill Point to New Point Comfort VA and 
  Chesapeake Bay from New Point Comfort to Little Creek VA.

* WHEN...From 1 PM this afternoon to 1 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ634-011600-
/O.NEW.KAKQ.SC.Y.0079.210901T1700Z-210903T0500Z/
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
356 AM EDT Wed Sep 1 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
1 AM EDT FRIDAY...

* WHAT...South to southwest winds 20 to 25 kt with gusts to around
  30 kt, becoming northwest by Thursday morning. North winds 15 to
  25 kt Thursday into Thursday night. Waves 3 to 4 ft expected.

* WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA 
  including the Chesapeake Bay Bridge Tunnel.

* WHEN...From 1 PM this afternoon to 1 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ635>638-011600-
/O.NEW.KAKQ.SC.Y.0079.210901T1700Z-210902T2300Z/
Rappahannock River from Urbanna to Windmill Point-York River-
James River from Jamestown to the James River Bridge-
James River from James River Bridge to Hampton Roads Bridge-
Tunnel-
356 AM EDT Wed Sep 1 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM EDT THURSDAY...

* WHAT...South to southwest winds 15 to 25 kt with gusts up to 30
  kt, becoming northwest by Thursday morning. North winds 15 to 20
  kt during Thursday. Waves 2 to 3 ft expected.

* WHERE...Rappahannock River from Urbanna to Windmill Point, 
  York River, James River from Jamestown to the James River 
  Bridge and James River from James River Bridge to Hampton 
  Roads Bridge- Tunnel.

* WHEN...From 1 PM this afternoon to 7 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ633-011600-
/O.NEW.KAKQ.SC.Y.0079.210901T1700Z-210902T2300Z/
Currituck Sound-
356 AM EDT Wed Sep 1 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM EDT THURSDAY...

* WHAT...South to southwest winds 15 to 25 kt with gusts up to 30
  kt, becoming northwest Thursday morning. North winds 15 to 20 kt 
  during Thursday. Waves around 2 ft expected.

* WHERE...Currituck Sound.

* WHEN...From 1 PM this afternoon to 7 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ656-658-011600-
/O.NEW.KAKQ.SC.Y.0079.210901T1700Z-210903T0800Z/
Coastal Waters from Cape Charles Light to Virginia-
North Carolina border out to 20 nm-
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
356 AM EDT Wed Sep 1 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 AM EDT FRIDAY...

* WHAT...South to southwest winds 20 to 25 kt with gusts to around
  30 kt, becoming northwest Thursday morning. North winds 15 to 25
  kt Thursday afternoon into Thursday night. Seas 5 to 7 ft 
  expected.

* WHERE...Coastal Waters from Cape Charles Light to Virginia- 
  North Carolina border out to 20 nm and Coastal waters from NC 
  VA border to Currituck Beach Light NC out 20 nm.

* WHEN...From 1 PM this afternoon to 4 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this gale watch went out at Aug 31, 2:48 PM EDT, 49 minutes earlier.

Area forecast discussion, Aug 31, 2:48 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
248 PM EDT Tue Aug 31 2021

.SYNOPSIS...
A weak frontal boundary will sag south into portions of
central/eastern Virginia this evening...then lift back north as
a warm front late tonight. The remnants of Ida will track
northeast along this boundary later Wednesday into Wednesday
night, bringing unsettled conditions to the region. High
pressure builds in from the north Thu into the upcoming
weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 245 PM EDT Tuesday...

Weak cold front was found from about CGE-EZF-CBE attm...and is
expected to settle a bit more to the S into this evening. Near
that boundary...ISOLD tstms are psbl as most near term hi-res
guidance continues to show that potential...w/ best CHCs for
stms over the lower MD ern shore. That front is expected to
beginning lifting back N late tonight and may remain the focus
for psbl pcpn. For central/srn areas of the FA...clouds beginning
to spread E and will make conditions partly cloudy tonight. Patchy
ST psbl by late tonight...esp over the piedmont/I 95 corridor on
NNE.

Lows tonight in the u60s-l70s...except m70s along the
bay/ocean/sound.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
As of 345 AM EDT Tuesday...

The warm front will begin to lift north across the area tonite as
Ida's remnant low moves ne along the mts. Plenty of ll moisture
noted, but the best support for convection is progged to lift north
of the area as well. Thus, any convection this eve will taper off to
sct shwrs after midnite. Lows upr 60s-lwr 70s except mid 70s sern
cstl areas.

Model trends show Ida's remnant low will track NE remaining just
north of AKQ's forecast area. Along and north of this track is where
the heaviest rainfall is progged with amounts aoa 3 inches (where
WPC has that area in a MDT ERO). There appears to be a rather sharp
QPF gradient just south of the track where amounts across AKQ's nrn
zones will be btwn 2 to 2.5 inches (where WPC has a SLGT ERO risk).
Basically 1-2 inches farther south and east. This more convectively
driven across the local area rather than synoptically driven like it
will be farther north. Tuff call (and low confidence) on where to
place a ff watch with this forecast package given model differences
on exactly where the heaviest rainfall occurs as well as the
progressive movement of the convection to the east. Thus, will hold
off on any ff watch attm and let the day shift better fine tune the
necessity for a watch.

Severe wise, much of the local area will be in the right quadrant
where enuf factors are in play for spin-up tornadoes Wed aftrn.
Models are showing several bands of convection rotating west to east
Wed aftrn then shifting towards and along the coast Wed nite. SPC
now has the entire local area in a SLGHT svr risk for the above
reasons. Upshot here will be a wet and breezy day (east of I95). Cat
PoPS north to chc PoPs se. Temps challenging as well with highs Wed
from the upr 70s nw to near 90 se where more heating takes place.

The low and trailing cold front push ene Wed nite with the svr
threat shifting towards the coast ending after midnite. Highest PoPs
before 06Z, tapering off late across the west but continuing thru
the nite along the coast. Lows low 60s nw to lwr 70s se. Shwr chcs
continue Thurs as moisture lingers along a trailing trof. Highest
PoPs along the coast. CAA combines with the clouds/pcpn for a much
cooler day. Highs Thurs upr 70s-lwr 80s.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
As of 215 PM EDT Tuesday...

Sfc hi pres builds towards/over the local area Thu night into
Sat providing a preview of (early) Fall wx. Cooler and
drier/less humid conditions are expected. By Sun...a quickly
moving cold front in zonal flow aloft will be crossing the
region w/ more in the way of clouds and low chc PoPs. Dry wx
returns for Mon-Tue w/ temperatures near to just above seasonal
normals.

Lows Thu night in the l-m50s W to the m-u60s along coastal SE
VA-NE NC. Highs Fri mainly in the u70s to l80s. Lows Fri night
again from the l-m50s W to the m-u60s along coastal SE VA-NE NC.
Highs Sat mainly in the l80s. Lows Sat night in the u50s-l60s W
to the u60s along the coast. Highs Sun in the l-m80s. Lows Sun
night in the l-m60s W to the l70s along coastal SE VA-NE NC.
Highs Mon in the l-m80s N to the m-u80s S. Highs Tue in the
l-m80s.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
As of 235 PM EDT Tuesday...

VFR conditions expected into tonight/Wed morning. Potential for
ISOLD SHRAs/tstms RIC-SBY INVOF cold front settling nearby...little
or no convection expected across srn/SE VA-NE NC. Potential for
MVFR CIGs (ST) late tonight/Wed morning...mainly at RIC-SBY. Reduced
flight conditions will be psbl Wed afternoon into early Thu as the
remnants of tropical cyclone track by N of the local area. SCT-numerous
tstms are psbl Wed aftn/evening. Dry/VFR conditions returning Thu
and continuing into most of the upcoming weekend. NNE winds will
be a bit gusty near the coast Thu into early Fri.

&&

.MARINE...
As of 420 AM EDT Tuesday...

Early this morning, Tropical Depression Ida was located over nrn
MS, while a weak boundary was located along or just off the
coast. Winds were W or SW around 10 kt or less, with waves 1-2
ft and seas around 2 ft.

Generally benign marine conditions will continue into this
evening, before E-S flow begins to increase a bit tonight.
Southerly flow then increases during Wed, esply Wed aftn into
Wed night, as the gradient tightens ahead of Ida's remnant low.
Models have come into better agreement regarding the track and
timing of the low pressure passage near our region. Expect to
see an increase in SSE winds to 15-20 kt in the bay and 20-25
kt offshore by late Wed, as the low approaches from the west
and northwest. Small Craft Advisory headlines will be needed
for most (if not all) of the waters starting late Wed aftn or
early Wed evening into Thu morning, as the low crosses the
region to our north. A trailing cold front will sweep across the
waters on Thu morning, switching the winds to the NW then N as
cooler and drier air filters in behind the boundary. Decent CAA
is expected into Thu night, with continuing SCA conditions in
northerly flow. Waves build to 3-4 ft in the bay in both the
southerly flow ahead of the low and northerly flow behind the
front. Seas increase to 4-6 ft S and 5-7 ft N by Thu morning
and will likely take until Fri night to drop below the 5 ft SCA
threshold completely. Thereafter, much improved weather and
boating conditions are expected for the remainder of the
upcoming weekend.

&&

.TIDES/COASTAL FLOODING...
As of 420 AM EDT Tuesday...

Increasing southerly flow up the Ches Bay may result in some minor
flooding issues at Cambridge/Bishops Head MD and Lewisetta VA
with the high tide cycle Wed night.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...None.

&&

SYNOPSIS...MPR
NEAR TERM...ALB
SHORT TERM...MPR
LONG TERM...ALB
AVIATION...ALB
MARINE...RHR/TMG
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Aug 31, 3:28 PM EDT, 9 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
328 PM EDT Tue Aug 31 2021

NCZ012>017-030>032-102-011930-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-
328 PM EDT Tue Aug 31 2021

This Hazardous Weather Outlook is for northeast North Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The remnants of Tropical Cyclone Ida will pass by north of the region
Wednesday afternoon into Wednesday night. Showers and thunderstorms
associated with this system could produce localized instances of
flash flooding as well as isolated severe storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ048-060>062-064-069-076>078-085-099-509>512-515-517>522-011930-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Powhatan-
Richmond-Northumberland-Lancaster-Middlesex-Accomack-Western Louisa-
Eastern Louisa-Western Hanover-Eastern Hanover-
Western Henrico (Including the City of Richmond)-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-
328 PM EDT Tue Aug 31 2021

This Hazardous Weather Outlook is for central Virginia, east
central Virginia, eastern Virginia, north central Virginia and
southeast Virginia.

.DAY ONE...Tonight.

Isolated to scattered strong to severe storms thunderstorms are
possible this evening. Damaging wind gusts are the primary threat.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The remnants of Tropical Cyclone Ida will pass by north of the region
Wednesday afternoon into Wednesday night. Showers and thunderstorms
associated with this system could produce localized instances flash
flooding. Isolated severe storms and a couple of tornadoes will also
be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ021>025-VAZ075-011930-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Westmoreland-
328 PM EDT Tue Aug 31 2021

This Hazardous Weather Outlook is for southeast Maryland and east
central Virginia.

.DAY ONE...Tonight.

Isolated to scattered strong to severe storms thunderstorms are
possible this evening. Damaging wind gusts are the primary threat.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The remnants of Tropical Cyclone Ida will impact the area Wednesday
afternoon into Wednesday night. Showers and thunderstorms associated
with this system could produce localized instances flash flooding.
Isolated severe storms and a couple of tornadoes will also be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ065>068-079>084-086>090-092-093-095>098-100-513-514-516-523>525-
011930-
Mecklenburg-Lunenburg-Nottoway-Amelia-Brunswick-Dinwiddie-
Prince George-Charles City-New Kent-Gloucester-Mathews-Greensville-
Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-Virginia Beach-Northampton-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-Eastern Henrico-York-
Newport News-Hampton/Poquoson-
328 PM EDT Tue Aug 31 2021

This Hazardous Weather Outlook is for central Virginia, east
central Virginia, eastern Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Tonight.

Isolated strong to severe storms thunderstorms are possible this
evening. Damaging wind gusts are the primary threat.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The remnants of Tropical Cyclone Ida will pass by north of the region
Wednesday afternoon into Wednesday night. Showers and thunderstorms
associated with this system could produce localized instances flash
flooding. Isolated severe storms and a couple of tornadoes will also
be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 8:05 PM EDTSpecial Marine WarningAKQ55 min
Aug 30, 8:10 PM EDTSpecial Weather StatementAKQAccomack65 min
Aug 30, 8:13 PM EDTSevere Thunderstorm WarningAKQDinwiddie, Prince George, Surry, Sussex47 min
Aug 30, 8:17 PM EDTSpecial Weather StatementAKQNorthampton, City of Hampton43 min
Aug 30, 8:24 PM EDTSpecial Marine WarningAKQ66 min
Aug 30, 8:37 PM EDTSevere Thunderstorm WarningAKQBrunswick, Greensville, Southampton, Sussex, City of Emporia38 min
Aug 30, 8:41 PM EDTSpecial Weather StatementAKQLancaster49 min
Aug 30, 8:43 PM EDTSpecial Marine WarningAKQ77 min
Aug 30, 8:43 PM EDTSpecial Marine WarningAKQ62 min
Aug 30, 8:59 PM EDTSpecial Marine WarningAKQ61 min
Aug 30, 8:59 PM EDTSpecial Marine WarningAKQ76 min
Aug 30, 9:00 PM EDTSpecial Weather StatementAKQIsle of Wight, Southampton, City of Franklin, City of Hampton, City of Newport News, City of Poquoson and 1 more45 min
Aug 30, 9:08 PM EDTSpecial Marine WarningAKQ82 min
Aug 30, 9:09 PM EDTSpecial Weather StatementAKQGloucester, Mathews, Middlesex51 min
Aug 30, 9:17 PM EDTSevere Thunderstorm WarningAKQIsle of Wight, Southampton, City of Chesapeake, City of Franklin, City of Suffolk43 min
Aug 30, 9:18 PM EDTSevere Thunderstorm WarningAKQAccomack, Northampton42 min
Aug 30, 9:18 PM EDTSevere Thunderstorm WarningAKQYork, City of Hampton, City of Newport News, City of Poquoson42 min
Aug 30, 9:23 PM EDTSevere Thunderstorm WarningAKQMathews, Middlesex37 min
Aug 30, 9:28 PM EDTSpecial Marine WarningAKQ77 min
Aug 30, 9:32 PM EDTSpecial Marine WarningAKQ88 min
Aug 30, 9:41 PM EDTSevere Thunderstorm WarningAKQCity of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk, City of Virginia Beach49 min
Aug 30, 10:00 PM EDTSpecial Marine WarningAKQ45 min
Aug 30, 10:01 PM EDTSpecial Weather StatementAKQAccomack, Northampton59 min
Aug 30, 10:08 PM EDTSpecial Marine WarningAKQ2 hr
Aug 30, 10:17 PM EDTSevere Thunderstorm WarningAKQCity of Chesapeake, City of Virginia Beach43 min
Aug 30, 10:42 PM EDTSpecial Marine WarningAKQ48 min

Nearby

Gale Watches in Virginia, 2021Every gale watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.